On the metric properties of discrete space-filling curves

C. Gotsman, M. Lindenbaum

Research output: Contribution to journalArticlepeer-review

121 Scopus citations

Abstract

A space-filling curve is a linear traversal of a discrete finite multidimensional space. In order for this traversal to be useful in many applications, the curve should preserve "locality." We quantify "locality" and bound the locality of multidimensional space-filling curves. Classic Hilbert space-filling curves come close to achieving optimal locality.

Original languageEnglish (US)
Pages (from-to)794-797
Number of pages4
JournalIEEE Transactions on Image Processing
Volume5
Issue number5
DOIs
StatePublished - 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Computer Graphics and Computer-Aided Design

Fingerprint

Dive into the research topics of 'On the metric properties of discrete space-filling curves'. Together they form a unique fingerprint.

Cite this